# SDR REXA2013112002269

- Difficulty date: November 20, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 20,940 hours, 18,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT ABOVE ROW 5 INOPERATIVE.  RELAMPED CEILING EMERGENCY LIGHT AT ROW 5 IAW AMM 33-51-01, CHECKED GOOD OK FOR SERVICE.
